# SDR JJBA20161102005

- Difficulty date: November 2, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 26,612 hours, 17,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMEROUS CABIN EMERGENCY LIGHTS WILL NOT ILLUMINATE.  SECURED AND CONNECTED EMERGENCY LIGHT BATTERY PACK. OPS CHECK GOOD.
